# SDR USAA2015012600016

- Difficulty date: January 24, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N571UW
- Make and model: Airbus A321-231
- Aircraft serial: 5800
- Aircraft time: 4,603 hours, 1,699 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Arming Lever
- Condition: Loose
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R2 ARMING LEVER IS LOOSE, NEEDS TIGHTENING.  SECURED R2 DOOR ARMING LEVER FACE PLATE.  TIGHTENED NUT ON HANDLE.  OPERATIONS NORMAL.
